"Fractal Interpolation Functions: A Short Survey"
written by María Antonia Navascués, Arya Kumar Bedabrata Chand, Viswanathan Puthan Veedu, María Victoria Sebastián,
published by Applied Mathematics, Vol.5 No.12, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Graph-Directed Affine Fractal Interpolation Functions
[2] Stochastic methods for unsteady aerodynamic analysis of wings and wind turbine blades
2017
[3] On Self‐Affine and Self‐Similar Graphs of Fractal Interpolation Functions Generated from Iterated Function Systems
Fractal Analysis Applications In Health Sciences And Social Sciences, 2017
[4] and Industrial Aerodynamics
2016
[5] Bicubic partially blended rational fractal surface for a constrained interpolation problem
Computational and Applied Mathematics, 2016
[6] Minimizing errors in interpolated discrete stochastic wind fields
Journal of Wind Engineering and Industrial Aerodynamics, 2016
[7] Graph Directed Coalescence Hidden Variable Fractal Interpolation Functions
arXiv preprint arXiv:1509.01924, 2015
[8] Smooth Fractal Interpolation with Function Scaling Factors
2015
[9] On Weak Separation Property for Affine Fractal Functions
arXiv preprint arXiv:1512.04070, 2015
[10] Graph-Directed Fractal Interpolation Functions
arXiv preprint arXiv:1503.04073, 2015
[11] Toward a Unified Methodology for Fractal Extension of Various Shape Preserving Spline Interpolants
Mathematics and Computing, 2015
[12] Quintic Hermite Fractal Interpolation in a Strip: Preserving Copositivity
Mathematical Analysis and its Applications, 2015
[13] A New Class of Rational Quadratic Fractal Functions with Positive Shape Preservation
Fractals, Wavelets, and their Applications. Springer International Publishing, 2014
[14] S e MR ISSN 1813-3304 СИБИРСКИЕ ЭЛЕКТРОННЫЕ МАТЕМАТИЧЕСКИЕ ИЗВЕСТИЯ
arXiv preprint arXiv:1012.2629, 2010